# SDR DHL2007788527

- Difficulty date: April 14, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 38,916 hours, 59,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, AFT STAIRWELL RT TORQUE BOX HAS CRACK AT INBD WEB LIGHTENING HOLE STA 1223.  STOP DRILLED CRACK IAW B727 SRM 51-10-1, FABRICATED REPAIR DOUBLER 7075T6 .025 PO NR 9004219 6.6" BY 3.75" IAW B727 SRM 53-10-2 FIG 6.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-40-2 FIG 1.
